J. Phys. I France
Volume 1, Numéro 8, August 1991
Page(s) 1079 - 1085
DOI: 10.1051/jp1:1991191
J. Phys. I France 1 (1991) 1079-1085

On scale invariance and Ward identities in statistical hydrodynamics

M.V. Altaisky and S.S. Moiseev

Space Research Institute, Academy of Sciences of the USSR, Profsoyuznaya 84/32, Moscow, 117810, U.S.S.R.

(Received 16 April 1991, accepted 3 June 1991)

Considering the incompressible viscid fluid driven by random force f(t,r), we have found out the existence of such nontrivial correlators, that the characteristic functional of alluded stochastic process has the symmetry features, as if no random force is present. Based on this fact, two sets of Ward identities related with the scale invariance of Navier-Stokes equations are constructed. These identities are important for renormalization in functional-integral approach to hydrodynamical turbulence. Besides, they impose some restriction on turbulence spectra. The particular case of degenerating turbulence with energy spectrum $E(k,t)\sim k^{-3}t^{-2}$ is also under consideration.

© Les Editions de Physique 1991

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.